Fonctions zêtas des variétés de Siegel de dimension trois
Formes automorphes (II) - Le cas du groupe GSp(4), Astérisque, no. 302 (2005), pp. 1-66.
@incollection{AST_2005__302__1_0,
     author = {Laumon, G\'erard},
     title = {Fonctions z\^etas des vari\'et\'es de {Siegel} de dimension trois},
     booktitle = {Formes automorphes (II) - Le cas du groupe $GSp(4)$},
     editor = {Tilouine Jacques and Carayol Henri and Harris Michael and Vign\'eras Marie-France},
     series = {Ast\'erisque},
     pages = {1--66},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {302},
     year = {2005},
     mrnumber = {2234859},
     zbl = {1097.11021},
     language = {fr},
     url = {https://www.numdam.org/item/AST_2005__302__1_0/}
}
TY  - CHAP
AU  - Laumon, Gérard
TI  - Fonctions zêtas des variétés de Siegel de dimension trois
BT  - Formes automorphes (II) - Le cas du groupe $GSp(4)$
AU  - Collectif
ED  - Tilouine Jacques
ED  - Carayol Henri
ED  - Harris Michael
ED  - Vignéras Marie-France
T3  - Astérisque
PY  - 2005
SP  - 1
EP  - 66
IS  - 302
PB  - Société mathématique de France
UR  - https://www.numdam.org/item/AST_2005__302__1_0/
LA  - fr
ID  - AST_2005__302__1_0
ER  - 
%0 Book Section
%A Laumon, Gérard
%T Fonctions zêtas des variétés de Siegel de dimension trois
%B Formes automorphes (II) - Le cas du groupe $GSp(4)$
%A Collectif
%E Tilouine Jacques
%E Carayol Henri
%E Harris Michael
%E Vignéras Marie-France
%S Astérisque
%D 2005
%P 1-66
%N 302
%I Société mathématique de France
%U https://www.numdam.org/item/AST_2005__302__1_0/
%G fr
%F AST_2005__302__1_0
Laumon, Gérard. Fonctions zêtas des variétés de Siegel de dimension trois, dans Formes automorphes (II) - Le cas du groupe $GSp(4)$, Astérisque, no. 302 (2005), pp. 1-66. https://www.numdam.org/item/AST_2005__302__1_0/

[0] G. Laumon - « Sur la cohomologie à supports compacts des variétés de Shimura pour GSp(4)Q », Compositio Math. 105 (1997), p. 267-359. | MR | Zbl

[1] K. Fujiwara - « Rigid geometry, Lefschetz-Verdier trace formula and Deligne's conjecture », Invent. Math. 127 (1997), p. 489-533. | MR | Zbl

[2] M. Goresky, G. Harder, R. Macpherson & A. Nair - « Local intersection cohomology of Baily-Borel compactifications », http://www.math.ias.edu/~goresky/toril.ps, 2000. | Zbl

[3] M. Goresky, R. Kottwitz & R. Macpherson - « Discrete series characters and the Lefschetz formula for Hecke operators », Duke Math. J. 89 (1997), p. 477-554. | MR | Zbl

[4] M. Goresky, R. Kottwitz & R. Macpherson, « Correction to "Discrete series characters and the Lefschetz formula for Hecke operators" », Duke Math. J. 92 (1998), p. 665-666. | MR | Zbl

[5] J.-L. Waldspurger - « Le lemme fondamental implique le transfert », Compositio Math. 105 (1997), p. 153-236. | MR | Zbl

[6] R. Weissauer - « An application of the hard Lefschetz theorem, The Ramanujan conjecture for genus two Siegel modular forms (An application of the trace formula), Character identities and Galois representations related to the group GSp(4), Four dimensional Galois representations, CAP-Localisation, A special case of the fundamental lemma I, II, III, IV », http://www.mathi.uni-heidelberg.de/~weissaue/papers/ramanuge.dvi, 1993-1995.

[Ar1] J. Arthur - « The L2-Lefschetz numbers of Hecke operators », Invent. Math. 97 (1989), no. 2, p. 257-290. | EuDML | MR | Zbl

[Ar2] J. Arthur, « The trace formula in invariant form », Ann. of Math. (2) 114 (1981), no. 1, p. 1-74. | MR | Zbl

[Ar3] J. Arthur, « The invariant trace formula. I. Local theory », J. Amer. Math. Soc. 1 (1988), no. 2, p. 323-383. | MR | Zbl

[Ar4] J. Arthur, « On a family of distributions obtained from orbits », Canad. J. Math. 38 (1986), no. 1, p. 179-214. | MR | Zbl

[Ar5] J. Arthur, « Intertwining operators and residues. I. Weighted characters », J. Funct. Anal. 84 (1989), no. 1, p. 19-84. | MR | Zbl

[Ar6] J. Arthur, « The invariant trace formula. II. Global theory », J. Amer. Math. Soc. 1 (1988), no. 3, p. 501-554. | MR | Zbl

[Ar7] J. Arthur, « On elliptic tempered characters », Acta Math. 171 (1993), no. 1, p. 73-138. | MR | Zbl

[Ar8] J. Arthur, « Intertwining operators and residues. II. Invariant distributions », Compositio Math. 70 (1989), no. 1, p. 51-99. | EuDML | Numdam | MR | Zbl

[Fa-Ch] G. Faltings & C.-L. Chai - Degeneration of abelian varieties, Ergebnisse der Mathematik und ihrer Grenzgebiete (3), vol. 22, Springer-Verlag, Berlin, 1990, With an appendix by David Mumford. | MR | Zbl

[Ha3] T. C. Hales - « The fundamental lemma for Sp(4) », Proc. Amer. Math. Soc. 125 (1997), no. 1, p. 301-308. | MR | Zbl

[Ha4] T. C. Hales, « On the fundamental lemma for standard endoscopy : reduction to unit elements », Canad. J. Math. 47 (1995), no. 5, p. 974-994. | MR | Zbl

[Har] G. Harder - « Der Vergleich der topologischen und der arithmetischen Spurformel für GSp4 ».

[Kol] R. E. Kottwitz - « Points on some Shimura varieties over finite fields », J. Amer. Math. Soc. 5 (1992), no. 2, p. 373-444. | MR | Zbl

[Ko2] R. E. Kottwitz, « Shimura varieties and λ-adic representations », in Automorphic forms, Shimura varieties, and L-functions, Vol. I (Ann Arbor, MI, 1988), Perspect. Math., vol. 10, Academic Press, Boston, MA, 1990, p. 161-209. | MR | Zbl

[Pi] R. Pink - « On the calculation of local terms in the Lefschetz-Verdier trace formula and its application to a conjecture of Deligne », Ann. of Math. (2) 135 (1992), no. 3, p. 483-525. | MR | Zbl